# SDR YENA2022080800763

- Difficulty date: July 29, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 065
- Aircraft time: 40,206 hours, 25,852 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Location: Fs87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSIÓN ON FLOOR STRUCTURE CENTRAL WEB BTW FR 87-88; W2; REF. TOMX WO.1997 NR-00240 - FLOOR STRUCTURE CENTRAL WEB BTW FR 87-88; W2 WAS REPLACED PER.EMB-190 SRM 51-42-01.
